# SDR DALA2024092509430

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,556 hours, 29,527 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3170 -ATB- AIRCRAFT RETURNED TO MCO DUE TO RIGHT ENGINE EGT OVER LIMIT. CORRECTIVE ACTION: REPLACED NR 2 ENGINE. (LP 4001402)
